# SDR USAASB97026

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Lack Of Lube
- Location: T/E Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 253 - FLT EXECUTED A MISSED APPROACH AT CLT DUE TO TRAFFIC.  DURING GO-AROUND, THE FLAPS WERE SELECTED TO 15 UNITS AND WOULD NOT RETRACT FROM 30 UNITS.  AN EMERGENCY WAS DECLARED FOR AN IMMEDIATE LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, FLAP HANDLE WAS POSTIONED TO 0-UNITS BUT FLAPS REMAINED AT 30 UNITS.  MX INSPECTED FLAPS.  CLEANED AND LUBRICATED JACKSCREWS AND FLAP TRACKS PER MM.  CYCLED FLAPS SEVERAL TIMES.  OPERATIONAL CHECK NORMAL PER MM.  (M)
